# SDR GTIA96NK218

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS CABIN EMERGENCY LIGHTS INOP.  CLEANED SOCKETS AND REMOVED AND REPLACED CORRODED BULBS.  (M)
